# SDR AU970532

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 676405
- Condition: Cracked
- Location: Recip Eng
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE LH HALF CRACKED IN AREA OF NO2 BEARING SADDLE -NO6 CONNECTING ROD CAP CONTAINED MULTIPLE CRACKING - SUSPECT CRACKING ORIGINATED FROM CORROSION PITTING
